# SDR UPS05545673

- Difficulty date: October 8, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 22,061 hours, 15,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Sect 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 CONTROL CABIN FLOOR SURFACE CORRODED BS282 LBL 28 WL 200.  REPAIRED PER SRM 51-70-13-00.
